MAUDE Adverse Event Report: CONMED CONMED; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

CONMED CONMED; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 00507116100
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, 00507116100, oscillator blade, 25.4 x 90 x 1.27 mm (.050"), was being used during a total knee replacement procedure on (b)(6) 2025 when it was reported, ¿total knee replacement was in progress when we noticed a piece of metal lodged in the tibial bone.".The ¿power tool as it was the last equipment used in the tibia¿ was checked and ¿close inspection shows that two (both ends) of the saw blade teeth had come off.¿ ¿the knee joint was washed numerous times in an attempt to flush the metal piece, but with negative results.¿ ¿the surgeon decided to give up the search and wrote in his operation notes about the incident.¿ ¿post-operative x-ray shows no metal piece is left on the patient's knee.¿ there reporter states that there is no metal left in the patient¿s knee confirmed by x-ray.The procedure was completed as planned.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).Per the instructions for use, the user is advised to not use saw blades to pry, remove bone grafts, or as a leverage point.Patient or user injury could occur.Always inspect for bent, dull or damaged blades or burs before each use.Do not attempt to straighten or sharpen.Do not use if damaged.Avoid contact of blades and burs with cutting blocks, retractors or other instrumentation.Damage to blade, bur or instrumentation may occur.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, 00507116100, oscillator blade, 25.4 x 90 x 1.27 mm (.050"), was being used during a total knee replacement procedure on (b)(6) 2025 when it was reported, "total knee replacement was in progress when we noticed a piece of metal lodged in the tibial bone." the "power tool as it was the last equipment used in the tibia" was checked and ¿close inspection shows that two (both ends) of the saw blade teeth had come off." "the knee joint was washed numerous times in an attempt to flush the metal piece, but with negative results." "the surgeon decided to give up the search and wrote in his operation notes about the incident." "post-operative x-ray shows no metal piece is left on the patient's knee." there reporter states that there is no metal left in the patient's knee confirmed by x-ray.The procedure was completed as planned.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
CONMED
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key24129434
Report Number1017294-2026-00010
Device Sequence Number16049132
Product Code GFA
UDI-Device Identifier10845854006382
UDI-Public(01)10845854006382(17)300723(10)1481337
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00507116100
Device Lot Number1481337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic